# SDR UIEA2011111200649

- Difficulty date: November 10, 2011
- Submitted: November 12, 2011
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 85,592 hours, 11,810 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING AUTO FUELING,  RED OVERFILL LIGHT ILLUMINATED AND FUEL SPILLED OUT OF LT WING. (VOLUMETRIC TOPOFF DEFERRED IAW DDPG 28-21-1-2.)
